HOME  I  ROOMS  I  FACILITIES  I  RESERVATION  I  GALLERY  I  CONTACT
 
 







Discover the treasures of Lanna,
‘The land of a million fields’ from your home - away from home.
 

Gap's House2 Trekking

One Day Trek tOne Day Trek to Primitive Tribeo
 


1.One Day Trek to Primitive Tribe

08.00 Pick up from hotel by air-conditioned van.

09.40

Walk to Meo Village
10.45 Walk Back 25 Minutes
11.20 Drive to Elephant Camp
11.30 Ride an Elephant 1 hour
12.35 Drive to Lunch place
13.00 Drive to Karen Village
14.00 Contineu to Waterfall
15.00 Bamboo Rafting 1 hour
16.00 Drive Back to Chiangmai

PRICE: 900 B. / PERSON

Price Inclusive

  • Elephant ride 1 hour
  • Bamboo rafting 1 hour
  • Lunch+drink water (set menu)
  • Swimming at waterfall
  • Visit Meo and Karen Tribes
  • Waterfall
  • Transportation by air-conditioned van
  • Accident insurance 100,000 baht
---------------------------------------------


  2.Trekking 2 Days - 1 Night "Samueng Area"Primitive Tribe


Day 1:

  • 09.15 am. Pick up from GAP'S HOUSE 2 by pick up truck Drive 30 minutes to the north of Chiangmai, visit the local market for 30 minutes.
  • 1 1/2 hours drive to SHAN VILLAGE, stop for lunch.
  • After lunch, continue by truck drive on the rough road to walking point.
  • 20-30 minutes walk up hill to visit HMONG VILLAGE.
  • 2 1/2 hours walk up and down hill to KAREN VILLAGE, passing through the forest and rice fields. On the way you could see buffaloes and some wild animals.
  • Spend the night, and dinner will be served

Day 2:

  • 08.00 am. Breakfast
  • 09.00 am. Departure from the village. 1 hour walk to the elephant camp.
  • 1 - 1 1/2 hours elephant riding.
  • 1 1/2 hours walk to waterfall.
  • Lunch will be served.
  • 1 1/2 hours walk to rafting camp
  • I hour bamboo rafting. The pick up truck will wait, for you there.
  • Back to GAP'S HOUSE 2 approximately 5.00-6.00 pm.

PRICE: 1400 B. / PERSON

NOTES:

  1. Maximum 12 persons.
  2. Prices include all meals, transportation, accommodation, accident insurance and entrance fees.
  3. We provide a free locker and safety box for your valuables.
  4. A room will be reserved at Gap's House2 on the date of your return.
                
            ---------------------------------------------



 

3.Eco-tourism Trekking 3 Days - 2 Nights
"Doi Inthanon Area"


Doi Inthanon National Park is
southwest of Chiangmai

  • Spend the first night at Hmong village
  • The second night at Karen village
  • Ride an elephant and enjoy bamboo rafting

Day 1:

  • Pick up from GAP'S HOUSE2  at 9.30 am.
  • Leaving from CHIANGMAI by pick up truck for 3 hrs.
  • Stop at local market for food, lunch will be served on the way
  • 3 hours walk starting from trekking point, to HMONG VILLAGE.
    Stay over night ( 1,600 M. ABOVE THE SEE LEVEL)
  • Dinner will be served at 7.00 pm.

Day 2:

  • Breakfast at 8.00 am.
  • 4 hours walk to ELEPHANT CAMP.
  • Lunch will be served.
  • Elephant safari for 1-1 1/2 hours.
  • 1 1/2 hours walk to KAREN VILLAGE , and stay over night.
  • 7 pm. Dinner will be served.

Day 3:

  • Breakfast at 7.00 am.
  • 2 1/2 hours walk to SHAN VILLAGE.
  • Bamboo rafting for 2 hours
  • 1 1/2 hours to Doi Inthanon National Park (the tallest mountain)
  • On the way back to CHIANGMAI, we stop at one of the most beautiful water falls in Thailand: VACHIRATHAN WATER FALL.
  • Back to CHIANGMAI around 6.00 pm.

PRICE: 1700 B./ PERSON

NOTES:

  • Maximum group size: 12 passengers.
  • Our guides are licensed from the Tourism Authority of Thailand (TAT) under License No. 24/6489.
  • Prices include all meals, transportation, accommodation, accident insurance, entrance fees.
  • A room will be reserved at GAP'S HOUSE2 on the date of your return.

     ---------------------------------------------

 
4.ATV Tour 3 hours. (ATV ECC APROVE )

 

Are you ready for some full throttle thrills? You better be, as ATVs Tour takes you on an 80% off road route unlike any other in Chiang Mai!

We kick start things on a light section of the 45km route. This is the ‘warm up’ and gives everyone a chance to master their driving skills. Look out for the waterfalls and rare and diverse plant species as we pass alongside the illustrious Queen Sirikit Botanical Gardens.

Then, get focused as the action really starts to heat up, making the heart pumping ascent to Baan Mae Sa Mai Hmong village. This is off-roading at its best, and as a reward you can take time at the top to view the life and times of a real Hmong village.

Hitting the trail once more, prepare yourself for the dynamic descent down a part forested track with stunning mountain views. A beautiful sunset carries us back onto the road home, and with it, a bag full of unforgettable faces and long lasting memories.

 

3 Trip/Day

  • 1 st 9.00-12.00
  • 2 nd 12.00-15.00
  • 3 rd 15.00-18.00




     
COPYRIGHT 2008 Gap’s House 2
43/2 Arak Road A.Muang
Chiang Mai, Thailand
Tel.0 5327 4277
gaps-house2@gaps-house2.com